# SDR SWAA2024103042021

- Difficulty date: September 25, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 65,731 hours, 39,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS867 LBL11 AND WL165 AT AFT CARGO COMPARTMENT 2024-588567<[01] REPLACED ANGLE LOCATED BS867 LBL1 AND WL165 AT AFT CARGO COMPARTMEN (AW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. MEASURE OF CRAK IS: 0.712 IN TOOL USED CALIPER PIN: 500-196-30; S/N:A19317227; DUE DATE:23-MAY-24. ANGLE MUST BE REPLACED DUE TO EXCEED THE LIMITS SRM 53-00-53-1A-2;[02] CORRECTED STEP 1  REPLACED ANGLE (BRACKET) LOCATED BS867 LBL1 AND WL165 AT AFT CARGO COMPARTMEN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.DUE TO EXCEED THE LIMITS SRM 53-00-53-1A-2 MEASURE OF CRAK IS: 0.712 IN TOOL USED CALIPER P/N: 500-196-30; S/N:A19317227; DUE DATE:23-MAY-24.;[03] COMPLETED JOB
